# SDR GLBA2014052700415

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 37,637 hours, 44,447 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800417
- Part serial: 0574
- Condition: Failed
- Location: Lt Mlg
- Part time: 30,490 hours, 35,358 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WHILE COMING IN ON FINAL SELECTED THE GEAR DOWN & AFTER THE LG CYCLED, THE LT GEAR FAILED TO ILLUMINATE DOWN & LOCKED, RAN CHECKLIST, FAILED TO RESOLVE SITUATION, CONTACTED DISPATCH & TOWER DECLARED EMERGENCY, PUMPED GEAR DOWN.  MAINTENANCE REPLACED THE LT MAIN GEAR ACTUATOR, OPERATIONS & LEAK CHECKED GOOD.
